ON (sub- super) asymptotic martingales

  • Hassan H- Ebrahem1
  • Juwan Abbas-Ali

Abstract

In this paper we intoduce a new class of definitions (sub - super) asymptotic martingale through the concept of asymptotic martingale. we investigate and prove some properties of asymptotic martingale and (sub - super) asymptotic martingale


 


 http://dx.doi.org/10.25130/tjps.25.2020.080

Published
Aug 2, 2020
How to Cite
EBRAHEM1, Hassan H-; ABBAS-ALI, Juwan. ON (sub- super) asymptotic martingales. Tikrit Journal of Pure Science, [S.l.], v. 25, n. 4, p. 127-130, aug. 2020. ISSN 2415-1726. Available at: <http://tjps.tu.edu.iq/index.php/j/article/view/1026>. Date accessed: 22 sep. 2020. doi: http://dx.doi.org/10.25130/j.v25i4.1026.
Section
Articles